... taking them due to the side effects major major sweating, weight gain and hives towards the end. I have since tried others but found nothing to work as well for both depression and anxity. Has anyone found anything that will help the sweating? Otherthan chemist products dricolor etc as I was expereincing full body sweats all day and night
As someone who is a personal trainer and has trained professional athletes at my startup company, #sweatperformance, (mainly football players such as Ray Rice, and innumerable other Baltmore #Ravens, no pressure, but feel free to follow us @sweatperformance) the best advice I can give to you is to slowly start to replace your medication with workouts. Do not quit your antidepressants completely, but if you can, replace an Effexor with a 1-4 mile run every now and then to begin with, and build from that, even if it is once a week. You will find that the natural endorphins that your body releases will provide you with a release that transcends anything that a chemical antidepressant can. I am also speaking from personal experience, because most of my family, including myself, struggles from clinical depression, and the one thing that goes beyond the pharmaceutical "cures" is physical discipline and self-improvement.
The self-reward that you get from motivating yourself to become a more happy and healthy individual is something that is indescribable, and while it does take effort, the hardest part is convincing yourself that you can do it. Most people find themselves against a proverbial wall, thinking that they are incapable of doing it, but anyone can. Yes, there is a physical and biological aspect to it, but the main inhibitor for any person, regardless of biological inclination is mental. Once you pass this mental block you will be able to be in full control of your body, and once you do this, you will be in full psychological and emotional control. It may seem impossible, but the most fundamental steps begin with slowly acclimating your body to be an aerobic, fit being that deserves to be at the top of the food chain. It might take four months, it might take four years, but if you have the dedication to become a physically healthy being, then you will have the confidence to do whatever you want in life. It is a simple fact that if you are of sound body, you are of sound mind, and it starts with you believing in yourself. I believe in you, and if my pathetic ass of all people can do it, than you sure as hell can. Get after it
I know exactly what you're saying about sweating too much! I use to sweat horribly from the medication I take, but I started taking nortryptiline and it actually keeps the body from sweating. You say you have tried other antidepressants, have you tried nortryptiline (pamelor)?
Don't give up on the antidepressants yet as there are so many that help with depression and anxiety. Unfortunetly its trial and error to find what medications will work,
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Nov 2011 • 3 answers
Posted 11 Mar 2013 • 3 answers
Are tremors a side effect if you stop taking the metformin in RX? I have depression and anxiety but?
Posted 5 Jan 2015 • 5 answers
Posted 7 May 2015 • 4 answers
Posted 17 days ago • 1 answer